MathSciNet Relay Station
MathSciNet bibliographic data
MR2336161 (2008f:94008) 94A17 (39A70)
Wada, Tatsuaki; Suyari, Hiroki A two-parameter generalization of Shannon-Khinchin axioms and the uniqueness theorem. Phys. Lett. A 368 (2007), no. 3-4, 199–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement